| Type | Article |
| Authors(s) | Yasunaga, T. & M.D. Schwartz |
| Year | 2005 |
| Title | Four new species of the plant bug subfamily Mirinae (Heteroptera, Miridae) from Japan |
| Volume | 7 |
| Page(s) | 61-67 |
| Published in/Publisher | Biogeography |
| Type | Article |
| Authors(s) | Yasunaga, T. & M.D. Schwartz |
| Year | 2005 |
| Title | Four new species of the plant bug subfamily Mirinae (Heteroptera, Miridae) from Japan |
| Volume | 7 |
| Page(s) | 61-67 |
| Published in/Publisher | Biogeography |